MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTPRO-23-US
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id envpro-16-us (lot: 0012997828); product type: 0195-heart valves; implant date (b)(6) 2026; explant date (b)(6) 2026 select patient information cannot be included in the regulatory report due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, the delivery catheter system (dcs) was inserted into the patient and advanced to the aortic annulus.Upon first deployment to the working position, it was noted that the valve frame was severely compressed.Subsequently, the valve was recaptured and withdrawn from the patient to allow for the guidewire direction to be adjusted.The dcs was reinserted into the patient and then advanced through the patient's anatomy.However, the dcs was unable to advance past the aortic valve because the "marker" direction was incorrect.Subsequently, the dcs was again withdrawn from the patient and a new dcs was utilized to complete the procedure.No patient complications were reported as a result of this event.
 
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, the delivery catheter system (dcs) was inserted into the patient and advanced to the aortic annulus.Upon first deployment to the working position, it was noted that the valve frame was severely compressed.Subsequently, the valve was recaptured and withdrawn from the patient to allow for the guidewire direction to be adjusted.The dcs was reinserted into the patient and then advanced through the patient's anatomy.However, the dcs was unable to advance past the aortic valve because the "marker" direction was incorrect.Subsequently, the dcs was again withdrawn from the patient and a new dcs was utilized to complete the procedure.No patient complications were reported as a result of this event.Additional information to clarify that the "marker" is referring to the hat marker and its incorrect orientation.The operator suspected there was an issue with the dcs tip; therefore, a new dcs was used to reload the same valve to complete the procedure.
 
Additional Manufacturer Narrative
Updated data: b5.D4.D6a.H4.H6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT PRO TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key25021572
Report Number9617601-2026-02802
Device Sequence Number18549789
Product Code NPT
UDI-Device Identifier00763000017811
UDI-Public(01)00763000017811(17)270919
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVOLUTPRO-23-US
Device Catalogue NumberEVOLUTPRO-23-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2026
Supplement Date Received by Manufacturer04/29/2026
05/06/2026
05/06/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date04/29/2026
05/06/2026
05/07/2026
Date Device Manufactured11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age71 YR
Patient SexFemale